# SDR USAASB02021

- Difficulty date: January 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 655281050
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 2434 - FLIGHT DEPARTED DCA WITH THE LEFT PACK ON MEL 21-1A.  EN ROUTE TO CLT, AT FL240, THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN BEGAN CLIMBING RAPIDLY.  CREW DESCENDED FLIGHT TO FL100 AND SWITCHED TO MANUAL PRESSURIZATION MODE TO CONTROL CABIN.  FLIGHT CONTINUED ONTO CLT WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE FWD OUTFLOW VALVE MOTOR BAD AS VALVE WAS STUCK IN THE OPEN POSITION.  REMOVED AND REPLACED VALVE (P/N 32-2684-007) PER MM 21-43-11.  WHILE PERFORMING TEST, VALVE FAILED TO MOVE CLOSED WHEN USING THE RECIRCULATION FAN CIRCUIT.  REMOVED AND REPLACED AIR CONDITIONING ACCESSORY UNIT PER MM 21-51-06.  VALVE WORKS/CHECKS GOOD WHEN USING RECIRCULATION FAN AND AFT OUTFLOW VALVE
